Mo December 29, 2017 at 1:51 pm #559
Please explain why I got heartburn from eating peanut butter followed by CalMax. They have never bothered me when eaten separately before.
Unfortunately, Mo, you haven’t given me enough information to help you much. But hopefully, I can give you some pointers that will help you resolve your problems with heartburn, peanut butter, and CalMax. Also, I am currently preparing new information about acid reflux and diet which is relevant to heartburn and indigestion sufferers. So, before reading my pointers now is a good time to subscribe to my update service so you get an email when I publish that info:
Most importantly, I think you should see a doctor about your heartburn. Because the symptoms of heartburn often indicate more serious health problems. Also, assuming you have a form of acid reflux, it’s important to know which type it is. Because dietary requirements are different for each type.
Research indicates that peanut butter is one of the foods that was associated with GERD-type acid reflux in recent research. As the foods listed are: Chocolate, coffee,
sugar beans, mayonnaise, peanut butter, alcoholic beverages, dried vegetables, spicy foods, sweet potatoes, round [sic] nuts.
But, Mo, you’ve only mentioned peanut butter, and I need more information about other food and drink. In fact, I strongly recommend a complete review of your entire diet. Beyond that, heartburn experts recommend:
Patients with heartburn should keep a diary in order to record dietary, lifestyle, and medication factors that trigger symptoms.
[Berardi, Rosemary R. “Therapeutic approaches to the treatment of heartburn.” Journal of Modern Pharmacy 14, no. 3 (2007): 10.]
Unfortunately, there are several dietary supplements called CalMax (or Cal-Max). So, I’m unable to suggest any potential link here. But, if you post a link to the actual product you use, I can help. Or post a list of ingredients. Also, I need to know how much you take, and how often. Because I notice that all these dietary supplements are calcium based. So, there is a small chance that excess calcium intake could be causing abdominal symptoms that you are confusing with heartburn.
You should log in to Foodary to reply to this topic.
If you need more information, get it from Keith Taylor’s Log-in Help.